MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 NEEDLES WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 NEEDLES WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910500222
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the needle separated during procedure.The needle was retrieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: needle separating during the procedure probable root cause: design - needles cannot withstand grasping by other instrumentation -needle/suture assembly not designed to withstand manipulation and grasping.Process -improper swaging of needle onto suture.Application -excessive force the reported failure mode will be monitored for future reoccurrence.H3 other text : 81.

Brand Name
ICONIX 2 NEEDLES WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16200008
Report Number0002936485-2023-00045
Device Sequence Number17492785
Product Code MBI
UDI-Device Identifier37613327283465
UDI-Public37613327283465
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K151201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910500222
Device Lot Number21022AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer12/19/2022
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown